Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Inversions of Hermite semigroup


Author: Du-Won Byun
Journal: Proc. Amer. Math. Soc. 118 (1993), 437-445
MSC: Primary 47D03; Secondary 33C45, 46E99, 46G99, 47B38
MathSciNet review: 1145414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \{ {e^{ - cH}}\vert c \geqslant 0\} $ be the Hermite semigroup on the real line $ \mathbb{R}$. Then a representation is constructed for inversions of the semigroup, and it gives a representation of $ {e^{ - cH}}$ for $ c < 0$. Moreover, some characterizations of the domain in which, for $ c < 0,\;{e^{ - cH}}$ is well defined are examined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D03, 33C45, 46E99, 46G99, 47B38

Retrieve articles in all journals with MSC: 47D03, 33C45, 46E99, 46G99, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1145414-6
PII: S 0002-9939(1993)1145414-6
Keywords: Analytic extension, entire function, Hermite polynomial, Hermite semi-group, inverse of operator, positive matrix, reproducing kernel Hilbert space
Article copyright: © Copyright 1993 American Mathematical Society